EconPapers    
Economics at your fingertips  
 

Nonlinear Periodic Systems with the p -Laplacian: Existence and Multiplicity Results

Francesca Papalini

Abstract and Applied Analysis, 2007, vol. 2007, 1-23

Abstract:

We study second-order nonlinear periodic systems driven by the vector p -Laplacian with a nonsmooth, locally Lipschitz potential function. Under minimal and natural hypotheses on the potential and using variational methods based on the nonsmooth critical point theory, we prove existence theorems and a multiplicity result. We conclude the paper with an existence theorem for the scalar problem, in which the energy functional is indefinite (unbounded from both above and below).

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/080394.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/080394.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:080394

DOI: 10.1155/2007/80394

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:080394